# SDR SWAA2018080924146

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 13,168 hours, 5,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Cracked
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT LENS CRACKED.  R&R LENS ASSEMBLY PER SIP.
